# SDR AALA202306023752

- Difficulty date: May 22, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,429 hours, 37,093 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Arm
- Part number: D5311117600000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SLIDING WINDOW HANDLE ARM ASSEMBLY CRACKED. REPLACED HANDLE ARM ASSEMBLY PER CMM 56-12-12.
